Please use this identifier to cite or link to this item: http://repositorio.ufpa.br/jspui/handle/2011/6161
Compartilhar:
Type: Artigo de Periódico
Issue Date: 2003
Authors: MENEZES, Silvano Dias Bezerra de
Title: Approximate controllability for the semilinear heat equation in RN involving gradient terms
Citation: MENEZES, Silvano Bezerra de. Approximate controllability for the semilinear heat equation in RN involving gradient terms. Computational & Applied Mathematics, São Carlos, v. 22, n. 1, p. 123-148, 2003. Disponível em: <http://www.scielo.br/pdf/cam/v22n1/08v22n1.pdf>. Acesso em: 28 nov. 2014.
Abstract: We prove the approximate controllability of the semilinear heat equation in RN, when the nonlinear term is globally Lipschitz and depends both on the state u and its spatial gradient Ñu. The approximate controllability is viewed as the limit of a sequence of optimal control problems. In order to avoid the difficulties related to the lack of compactness of the Sobolev embeddings, we work with the similarity variables and use weighted Sobolev spaces.
Keywords: Equação diferencial eliptica
Equação diferencial não-linear
Equação de calor
Controlabilidade aproximada finita
Espaço de Sobolev
ISSN: 1807-0302
Appears in Collections:Artigos Científicos - FAMAT/ICEN

Files in This Item:
File Description SizeFormat 
Artigo_ApproximateControllabilitySemilinear.pdf165,09 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons